Article citationsMore >>

F.E.BROWDER. Convergence theorems for sequences of nonlinear operators in Banach spaces, Math. Zeitschr. 100 (1967) 201-225.

has been cited by the following article:

Article

Approximation for a Common Fixed Point for Family of Multivalued Nonself Mappings

1Department of Mathematics, College of Science, Bahir Dar University, Ethiopia

2Department of Mathematics, University College of Science, Osmania University, India


American Journal of Applied Mathematics and Statistics. 2017, Vol. 5 No. 6, 175-190
DOI: 10.12691/ajams-5-6-1
Copyright © 2018 Science and Education Publishing

Cite this paper:
Mollalgn Haile Takele, B. Krishna Reddy. Approximation for a Common Fixed Point for Family of Multivalued Nonself Mappings. American Journal of Applied Mathematics and Statistics. 2017; 5(6):175-190. doi: 10.12691/ajams-5-6-1.

Correspondence to: Mollalgn  Haile Takele, Department of Mathematics, College of Science, Bahir Dar University, Ethiopia. Email: mollalgnh@bdu.edu.et

Abstract

In this paper, we introduce Mann type iterative method for finite and infinite family of multivalued nonself and non expansive mappings in real uniformly convex Banach spaces. We extend the result to the class of quasi non expansive mappings in real Uniformity convex Banach spaces. We also extend for approximating a common fixed point for the class of multivalued, strictly pseudo contractive and generalized strictly pseudo contractive nonself mappings in real Hilbert spaces. We prove both weak and strong convergence results of the iterative method.

Keywords